This image is not available for purchase in your country.

Depigmentation

Depigmentation

M320/0403

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Depigmentation of a 14-year-old girl's skin after a reaction to a temporary henna tattoo. The patient's tattoo was made using 'black henna', a product that contains a harmful dye called paraphenylenediamine (PPD). PPD is used to speed up the dying process, and strengthen and darken the colour. However, PPD is an allergen that can cause scarring, depigmentation and related allergies in individuals who have become sensitised to the dye.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}